# SDR SWAA011862

- Difficulty date: June 28, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 54,253 hours, 27,298 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Part serial: BFG2738
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT AILERON TAB DELAMINATED.  REMOVED AND REPLACED AILERON TAB PER MM.
